# SDR CALA2017012200151

- Difficulty date: January 22, 2017
- Submitted: January 22, 2017
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 85,098 hours, 20,455 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Torn
- Location: Sliding Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EXTREMELY LOUD HIGH  PITCH SQUEAL PASSING THROUGH 16000. CONTINUED TO FL190. ON DESCENT STOPPED PASSING THRU FL160. EMERGENCY DECLARED.  REPLACED CAPTAIN SLIDING WINDOW SEAL.
